English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Decay laws for three-dimensional magnetohydrodynamic turbulence

MPS-Authors
/persons/resource/persons108715

Biskamp,  D.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

/persons/resource/persons110013

Müller,  W. C.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Biskamp, D., & Müller, W. C. (1999). Decay laws for three-dimensional magnetohydrodynamic turbulence. Physical Review Letters, 83(11), 2195-2198. doi:10.1103/PhysRevLett.83.2195.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-84EF-9
Abstract
There is no abstract available